MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD STEM SIZE 1; HIP CEMENTED STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD STEM SIZE 1; HIP CEMENTED STEM
Catalog Number 01.18.151
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 october 2019: lot 177338: (b)(4) items manufactured and released on 25-gen-2018.Expiration date: 2023-01-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation: greater trochanter fracture in an elderly woman ((b)(6)).Intraoperative femoral fractures are known possible adverse events of total hip replacements, described and quantified in literature.They mainly depend on bone morphology and mechanical properties.In this case, there is no reason to suspect a malfunctioning device.
 
Event or Problem Description
Per operative fracture of the trochanterian massif while using the graters.The surgeon decided to don't revise any implants and use strapping for the fracture.

Brand Name
STEM: AMISTEM C CEMENTED STD STEM SIZE 1
Common Device Name
HIP CEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9308987
Report Number3005180920-2019-00956
Device Sequence Number13604873
Product Code LZO
UDI-Device Identifier07630030804267
UDI-Public07630030804267
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/11/2023
Device Catalogue Number01.18.151
Device Lot Number177338
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2019
Initial Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR